# SDR SIMA20141126002

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 30,889 hours, 28,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT PSU EMER LIGHT IDENTIFIER SIGN IS INOPERATIVE.  R & R LT EMER EXIT PSU EMER LIGHT IDENTIFIER LAMP IAW CMM 25-28-23.  OPERATIONAL CHECKED GOOD.
